Alert archive / Michigan / Flash Flood Warnings in 2020
Flash Flood Warning 7, NWS Gaylord, MI
NWS Gaylord, MI issued this flash flood warning at Jul 18, 2020, 11:25 AM EDT for Grand Traverse County, Michigan. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2020, 11:25 AM EDT (15:25 UTC)
- Expired
- Jul 18, 2020, 12:22 PM EDT
- In force
- 57 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Grand Traverse County, MI
The radar
The NCL Michigan radar (KAPX), 69 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 11:51 AM EDT | HEAVY RAIN 1.18 | 1 W Interlochen, MI | 2 HOUR RAIN FALL TOTAL ENDING AT 11. |
| Jul 18, 12:00 PM EDT | HEAVY RAIN 1.09 | 2 Se Traverse City, MI | ASOS STATION KTVC TRAVERSE CITY - CHERRY CAPITAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
630
WGUS53 KAPX 181525
FFWAPX
MIC055-181730-
/O.NEW.KAPX.FF.W.0007.200718T1525Z-200718T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gaylord MI
1125 AM EDT Sat Jul 18 2020
The National Weather Service in Gaylord has issued a
* Flash Flood Warning for...
Grand Traverse County in northern Michigan...
* Until 130 PM EDT.
* At 1125 AM EDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1.5 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Traverse City, Kingsley, Buckley, Fife Lake, Hannah, Spider Lake,
Traverse City State Park, Grawn, Interlochen, Interlochen State
Park, Williamsburg, Karlin and Bates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 4475 8553 4480 8551 4482 8546 4481 8533
4451 8533 4451 8582 4477 8582 4478 8562
FLASH FLOOD...OBSERVED
$$
APX1 follow-up statement
182
WGUS73 KAPX 181622
FFSAPX
Flash Flood Statement
National Weather Service Gaylord MI
1222 PM EDT Sat Jul 18 2020
MIC055-181632-
/O.CAN.KAPX.FF.W.0007.000000T0000Z-200718T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grand Traverse MI-
1222 PM EDT Sat Jul 18 2020
...FLASH FLOOD WARNING IS CANCELLED FOR GRAND TRAVERSE COUNTY...
Storms have moved out of the area, and the heavy rain has ended.
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures, and be aware of ponding on
roadways.
LAT...LON 4475 8553 4480 8551 4482 8546 4481 8533
4451 8533 4451 8582 4477 8582 4478 8562
$$
APXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 10:58 AM EDT, 27 minutes earlier.
Area forecast discussion, Jul 18, 10:58 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1058 AM EDT Sat Jul 18 2020
.UPDATE...
Issued at 1057 AM EDT Sat Jul 18 2020
QLCS now making it's way eastward through the tip of the mitt and
NW Lower Michigan. Lots of small bowing segments and some rotation
ongoing along the line although ob sites along it's path have
reported sub-severe winds thus far (45 MPH at Petoskey mesonet
site a bit ago). That said, we have seen a few reported power
outages and tree damage. SPC mesoanalysis page has an area of 35
knot EBWD just ahead of the line. But surface based instability is
lacking at this juncture, keeping those gusts largely sub-
severe. Nonetheless, a severe weather threat will persist into the
early afternoon hours.
Line of storms will continue to propagate through the region over
the next few hours. After that, forecast uncertainty continues.
Might see some some renewed development along lingering outflow
into the afternoon hours, although recent CAM guidance is quiet
through the afternoon into this evening...waiting for the next
round of convection to develop upstream.
&&
.NEAR TERM...(Today through Tonight)
Issued at 311 AM EDT Sat Jul 18 2020
High impact weather potential: Decaying morning MCS with additional
storm development likely for the afternoon/evening hours with severe
storms possible.
Primary forecast concerns/challenges: A myriad of challenges with
this forecast including the evolution of morning MCS, convective
debris cloudiness trends, temperatures, and severe weather chances
Derecho impacting northern WI this morning being fed by a 60Kt low
level jet positioned across the upper Midwest into the western
lakes. High Res models largely keep this activity west of the area
through 12z, showing an overall weakening trend as it propagates
away from the best inflow and instability. Still not completely
convinced that we won't see some thunderstorm activity into eastern
upper Michigan and possibly far northwest lower after 12z driven by
the impressive cold pool associated with the convective complex.
Will place the highest POPs associated with this first batch of
precipitation over eastern Upper, diminishing POPs south of the
bridge. Will have to watch for a few rogue cells to develop over
northern Lake Michigan on the edge of the stronger wind fields and
within ribbon of better elevated instability. Not expecting much of
a severe weather threat out of this first batch of precipitation
although can't rule out an isolated stronger wind gust. Debris
cloudiness remains a sizable wildcard for the morning hours. Despite
the weakening convective complex, expect a large amount of mid/high
level cloudiness to overspread the northern part of the area for at
least the first several hours this morning. It looks as if these
clouds should thin/dissipate by later morning in the subsidence
behind this initial feature - but that is a big if and it could have
an enormous impact on the afternoon forecast.
Expect thunderstorms to re-develop across upper Michigan by mid
afternoon along remnant outflow boundary and in advance of an
approaching cold front/shortwave energy from the west. Atmosphere
will become quite unstable south of this area with MUCAPES of 2000
j/kg over parts of northwest lower - although northern Michigan
remains on the eastern edge of the better instability which will
still reside to our west. Thunderstorm activity over upper Michigan
will propagate southeast through the late afternoon/evening,
possibly moving into parts of northern lower. Main threat will be
damaging winds with an isolated tornado possible. There are some big
question marks on how this will evolve and later shifts will likely
be making many near term adjustments. Shower and thunderstorm
activity will continue overnight as a cold front pushes into the
area from the west. Locally heavy rain will be a threat given
PWAT's over 2 inches and the potential for some training storms.
A potentially very hot day in store for northern Michigan as the
850mb thermal ridge folds into the Great Lakes with 850mb readings
approaching 25c. A number of locations could see high temperatures
in the lower to middle 90s with heat index values near triple digits
in some locations as surface dewpoints creep upward. Will highlight
these heat indices in our messaging but I will not issue a heat
headline given the uncertainty associated with cloudiness and only
marginal index values. A very uncomfortable night temperature-wise
tonight with "low" temperatures remaining in the sticky 70s with
high humidity.
Will issue a beach hazard statement (despite getting only moderates
in the surf zone) along the Lake Michigan coast given the increasing
southwest gradient and winds at the top of the boundary layer around
40kts. It will also be a big beach day given the hot temperatures
and I will err on the side of caution.
&&
.SHORT TERM...(Sunday through Monday)
Issued at 311 AM EDT Sat Jul 18 2020
High impact weather potential: Thunderstorms possible Sunday...some
could become severe.
Southwesterly flow ahead of an approaching cold front associated
with a low pressure system over James Bay will continue to advect
moisture and warm/humid conditions along with shower/storm chances
into northern Michigan through Sunday. Although there is ample 0-6km
bulk shear Sunday...everything to produce any strong/severe storms
will rely on instability during the late morning/afternoon hours.
Depending on how Saturday night unfolds...we could be enveloped in
clouds and not be able to reach max instability...which is what
usually happens, but can not be ruled out and will be monitored. We
continue to be in marginal/slight risk for SPC's Day 2 outlook and
marginal/slight risk for Day 2 excessive rainfall from WPC for
Saturday night into Sunday morning. Rain chances taper off Sunday
early afternoon with northern lower Michigan in a dry slot and
eastern upper possibly caught in some wrap around moisture and
continued showers. Clouds will begin to dissipate late in the day
Sunday as an area of high pressure and drier air builds into the
forecast area. Clouds will be on the increase once again Monday
afternoon as a weak cold front an associated upper level wave moves
through the northern Great Lakes region...but should only produce
partly to mostly cloudy skies, as the aforementioned front is
moisture starved and lacks much instability to get anything really
going.
Winds will be gusty out of the southwest ahead of said cold front
Sunday before veering to more northwesterly behind the front Sunday
night. Winds will continue out of the northwest Monday and get a bit
gusty, but less than Sunday...only gusting to around 15 mph.
Temperatures will be in the 80s...with some areas reaching into the
lower 90s (especially near Saginaw Bay) Sunday and decrease a bit
Monday, behind the cold front mentioned above, with eastern upper
reaching into the upper 70's and northern lower in the 80s. Sunday
night will drop down to only around 60.
.LONG TERM...(Monday night through Friday)
Issued at 311 AM EDT Sat Jul 18 2020
High impact weather potential: Minimal
Zonal flow dominates early week, with the upper level jet pushing
through the lower Great Lakes. During this same time frame weak
surface ridging tries to control the area, yet plenty of lingering
warmth and moisture can't rule out brief/weak afternoon pop up
showers. Heading into midweek the next southern Canadian shortwave
pushes into the region with remarkable agreement in guidance this
far out. This could be our next real shot at more showers and
storms. After this system moisture gets scoured out, leading to less
muggy (but still warm) conditions late week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 633 AM EDT Sat Jul 18 2020
Several chances of showers and storms throughout the TAF period.
Conditions primarily VFR with local MVFR around storms.
A complex and fairly low confidence forecast through this TAF
period with several possibilities for showers/storms. System
moving across Wisconsin early this morning will weaken as it comes
across Lake Michigan and into northern Michigan. A few showers and
thunderstorms may hold together and get into northwest lower
Michigan before dissipating this morning but confidence is not
high enough to include in the TAF. Additional storms may develop
this afternoon and evening over upper Michigan and push southeast
across the area. Precipitation may become more widespread later
tonight with the approach of a cold front. Winds becoming gusty
from the southwest today.
Marginal LLWS at all TAF locations later tonight with corridor of
stronger winds aloft moving into the Great Lakes.
&&
.MARINE...
Issued at 311 AM EDT Sat Jul 18 2020
Stronger S/SW winds develop today as a cold front edges
toward the region. Because of this, small craft advisories have
been issued along the northern Lake Michigan nearshore waters. A
potential stormy period weatherwise with several rounds of
thunderstorms possible through Sunday. Some storms could produce
damaging/dangerous gusts and the usual locally high waves and
lightning. Storms could also produce large fluctuations in water
levels as they move through the area.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 9 PM EDT this evening for MIZ016-
020-025-031-095-096-098-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 AM EDT Sunday for LMZ323-341-342-
344>346.
LS...NONE.
&&
UPDATE...BA
NEAR TERM...JK
SHORT TERM...TL
LONG TERM...TL
AVIATION...JK
MARINE...JK/TLHazardous weather outlook, Jul 18, 3:49 AM EDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 349 AM EDT Sat Jul 18 2020 MIZ016>018-020>036-041-042-086>088-095>099-190800- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 349 AM EDT Sat Jul 18 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Severe thunderstorms are possible across the outlook area, especially from mid afternoon into this evening. The main threat from storms will be damaging winds. Large hail and an isolated tornado are also possible. In addition, storms may produce locally heavy rain create ponding of water in low lying or flood prone areas. Increasing southwest winds will create dangerous swim conditions on the beaches of northern Lake Michigan. Please see the ongoing Beach Hazards Statement for additional details. Heat index values in the upper 90s are likely in parts of the outlook area this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms may impact the outlook area on Sunday. Severe storms will again be possible with damaging winds the main threat. Large hail and an isolated tornado will also be possible. Heat index values in the upper 90s are likely in parts of the outlook area on Sunday. Additional thunderstorms are possible for the middle of this upcoming week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-190800- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 349 AM EDT Sat Jul 18 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Several rounds of thunderstorms may impact the northern Great Lakes through tonight. Damaging wind gusts will be the primary threat. Large hail and an isolated waterspout are also possible. Large fluctuations in water levels may occur as these storms move through. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms may impact the northern Great Lakes on Sunday. Severe storms will again be possible with damaging winds the main threat. Large hail and an isolated waterspout are also possible. Large fluctuations in water levels may occur as these storms move through. .SPOTTER INFORMATION STATEMENT... Spotters please relay any waterspout sightings to the National Weather Service. && For more information visit http://weather.gov/gaylord. JK
In the hours before
Special weather statement, Jul 18, 8:34 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Gaylord MI
834 AM EDT Sat Jul 18 2020
MIZ095-098-181315-
Western Mackinac-Beaver Island and surrounding islands-
834 AM EDT Sat Jul 18 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLEVOIX
AND NORTHWESTERN MACKINAC COUNTIES...
At 832 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 25 miles northwest of Grand Marais to
near Manistique to 25 miles southeast of Garden. Movement was east at
45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Saint James On Beaver Island, Curtis, Corinne, Garnet, Naubinway,
Gilchrist, Engadine, Rexton, Gould City, Batty Doe Lake, Garfield
Township and Loon Lake.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4624 8586 4624 8523 4554 8512 4601 8522
4603 8527 4605 8549 4594 8564 4580 8525
4556 8549 4554 8563 4556 8567 4570 8575
4588 8560 4593 8579 4566 8585 4568 8589
TIME...MOT...LOC 1232Z 264DEG 45KT 4696 8631 4602 8630 4560 8609
adamSpecial weather statement, Jul 18, 9:20 AM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Gaylord MI
920 AM EDT Sat Jul 18 2020
MIZ095-098-181415-
Western Mackinac-Beaver Island and surrounding islands-
920 AM EDT Sat Jul 18 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLEVOIX
AND NORTHWESTERN MACKINAC COUNTIES...
At 919 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Grand Marais to 13
miles northwest of Saint James On Beaver Island to 19 miles northwest
of Leland to 12 miles west of Frankfort. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Saint James On Beaver Island, Curtis, Corinne, Garnet, Naubinway,
Gilchrist, Epoufette, Engadine, Rexton, Gould City, Batty Doe Lake
and Garfield Township.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4624 8586 4625 8512 4603 8511 4605 8549
4601 8557 4593 8564 4588 8560 4583 8542
4585 8539 4583 8525 4573 8545 4557 8548
4554 8557 4554 8559 4580 8570 4588 8561
4593 8565 4593 8575
TIME...MOT...LOC 1319Z 273DEG 36KT 4679 8581 4587 8570 4524 8601 4470
8647
BakSpecial weather statement, Jul 18, 9:45 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Gaylord MI
945 AM EDT Sat Jul 18 2020
MIZ016-020-021-025>027-095-096-099-181445-
Leelanau-Eastern Mackinac-Grand Traverse-Western
Mackinac-Kalkaska-Antrim-Benzie-Emmet-Charlevoix-
945 AM EDT Sat Jul 18 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEELANAU...CENTRAL
BENZIE...CENTRAL GRAND TRAVERSE...ANTRIM...EMMET...NORTHWESTERN
KALKASKA...CHARLEVOIX AND EASTERN MACKINAC COUNTIES...
At 944 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Newberry to 8 miles southwest of
Epoufette to 10 miles southeast of Saint James On Beaver Island to
near Frankfort. Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Traverse City, Petoskey, Boyne City, Charlevoix, St. Ignace, East
Jordan, Leland, Elk Rapids, Mancelona, Harbor Springs, Bellaire,
Pellston, Mackinaw City, Ellsworth, Beulah, Antrim, Conway, Bingham,
Elmira and Torch Lake.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4453 8622 4520 8565 4501 8555 4501 8543
4540 8521 4540 8505 4550 8515 4572 8501
4577 8514 4585 8540 4578 8512 4582 8481
4624 8552 4616 8458 4599 8428 4593 8466
4579 8474 4486 8486
TIME...MOT...LOC 1344Z 254DEG 48KT 4641 8551 4597 8531 4560 8539 4467
8622
BakLocal storm report, Jul 18, 10:52 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM NON-TSTM WND GST 1 SE GREILICKVILLE 44.79N 85.63W
07/18/2020 M47 MPH LMZ323 MI MESONET
MESONET STATION XELM ELMWOOD TOWNSHIP
MARINA.
1026 AM NON-TSTM WND GST 1 SSE PETOSKEY 45.36N 84.95W
07/18/2020 M45 MPH EMMET MI MESONET
MESONET STATION AS614 PETOSKEY.
1020 AM MARINE TSTM WIND 7 NNE NORTHPORT 45.21N 85.55W
07/18/2020 M42 MPH LEELANAU MI MESONET
GRAND TRAVERSE LIGHT. GTLM4.
&&
FEFLocal storm report, Jul 18, 11:05 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1105 AM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HEAVY RAIN LAKE ANN 44.73N 85.84W
07/18/2020 U1.60 INCH BENZIE MI PUBLIC
3 HOUR TOTAL ENDING AT 1100AM.
&&
JSLLocal storm report, Jul 18, 11:08 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1108 AM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HEAVY RAIN CENTRAL LAKE 45.07N 85.26W
07/18/2020 M1.20 INCH ANTRIM MI PUBLIC
1.2 INCHES REPORTED IN JUST UNDER ONE HOUR.
&&
FEFThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:39 PM EDT | Small Craft Advisory | APX | 24 hr | |
| Jul 18, 3:34 AM EDT | Beach Hazards Statement | APX | Benzie, Charlevoix, Emmet, Leelanau, Mackinac, Manistee | 17 hr |
| Jul 18, 8:34 AM EDT | Special Weather Statement | APX | Charlevoix, Mackinac | 41 min |
| Jul 18, 8:47 AM EDT | Special Marine Warning | APX | 58 min | |
| Jul 18, 9:20 AM EDT | Special Weather Statement | APX | Charlevoix, Mackinac | 55 min |
| Jul 18, 9:45 AM EDT | Special Weather Statement | APX | Antrim, Emmet, Grand Traverse, Mackinac | 60 min |
| Jul 18, 9:46 AM EDT | Special Marine Warning | APX | 29 min | |
| Jul 18, 10:13 AM EDT | Special Marine Warning | APX | 62 min | |
| Jul 18, 10:20 AM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet | 38 min |
| Jul 18, 10:26 AM EDT | Severe Thunderstorm Warning | APX | Antrim | 49 min |
| Jul 18, 10:40 AM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Montmorency, Otsego | 40 min |
| Jul 18, 10:55 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Kalkaska | 50 min |
| Jul 18, 10:56 AM EDT | Special Marine Warning | APX | 94 min | |
| Jul 18, 11:08 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska, Otsego | 52 min |
| Jul 18, 12:15 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 30 min |
| Jul 18, 12:18 PM EDT | Special Marine Warning | APX | 57 min | |
| Jul 18, 12:30 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Oscoda | 60 min |
| Jul 18, 1:09 PM EDT | Special Marine Warning | APX | 96 min | |
| Jul 18, 1:18 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 42 min |
| Jul 18, 4:04 PM EDT | Tornado Warning | APX | Cheboygan, Emmet | 41 min |
| Jul 18, 4:18 PM EDT | Flash Flood Warning | APX | Cheboygan, Emmet | 107 min |
| Jul 18, 4:31 PM EDT | Special Marine Warning | APX | 29 min | |
| Jul 18, 4:31 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Emmet | 44 min |
| Jul 18, 4:34 PM EDT | Special Marine Warning | APX | 56 min | |
| Jul 18, 4:35 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 40 min |
| Jul 18, 4:49 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan | 41 min |
| Jul 18, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 56 min |
| Jul 18, 5:12 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 48 min |
| Jul 18, 5:20 PM EDT | Special Marine Warning | APX | 85 min | |
| Jul 18, 6:02 PM EDT | Special Marine Warning | APX | 43 min | |
| Jul 18, 6:04 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 56 min |
| Jul 18, 6:46 PM EDT | Special Marine Warning | APX | 79 min |
Nearby
Flash Flood Warnings in Michigan, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.